Can I use minoxidil lifelong?

Minoxidil is a proven medication for hair regrowth and loss prevention in males that requires ongoing use and is therefore deemed safe for long-term use.

Can I use minoxidil for lifetime?

Answer: Minoxidil

Minoxidil is intended to be used by men for continuous and lifelong use.

Is minoxidil safe long term?

In most cases, Minoxidil is safe for long term use. Here’s what you need to know: Side effects with Minoxidil are limited and will subside when you stop taking the medication. Some patients may experience mild scalp irritation.

Can I use minoxidil for 10 years?

The medical treatments can be effective in slowing down the hair loss process, however, for most men the effectiveness of the treatment will wear off over time. In our experience, most men will start to see the effectiveness wear off 6 – 8 years after starting to take the medications.

How many years can I use minoxidil?

Many users will go on to use Minoxidil for several years with hair regrowth and no side effects. After approximately 15 years of continual use, however, some users may find that it no longer provides the same results and that hair loss returns.

Is minoxidil a permanent solution?

The American Hair Loss Association say that most experts agree that Minoxidil is “a relatively marginally effective drug in the fight against hair loss.” The treatment has zero effect on the hormonal process of hair loss, and its benefits are temporary. Hair loss continues if usage is discontinued.

IT IS IMPORTANT:  Frequent question: Can onion juice regrow hair on bald patches?

Can minoxidil regrow hairline?

Like finasteride, minoxidil is scientifically proven to improve hair growth and potentially help men with male pattern baldness regrow “lost” hair. … Despite this, there’s lots of evidence that minoxidil is effective at promoting hair growth on the entire scalp, including the hairline.

When should I stop using minoxidil?

When to see a doctor about minoxidil and shedding

If you’re experiencing strong side effects as a result of minoxidil, call your doctor and discontinue use. If you’ve been using minoxidil for several weeks and you’re still seeing more hair loss than growth, see your primary care doctor or a dermatologist.